X

Mani Pharma

Shankaracharya Marg, Ujjain, Madhya Pradesh

| GST  23ALNPK6816G1Z1

| Verified Supplier

View Mobile Number
Hi
I agree to the terms and privacy policy
Verifying...
1

Have a requirement?
Get Best Price

Hi
I agree to the terms and privacy policy
Verifying...
1

Have a requirement?
Get Best Price

Crocin Tablets

Offering you a complete choice of products which include Crocin Advance Tablet, Crocin 650mg Tablet and Crocin Pain Relief.

Crocin Advance Tablet
Interested in this product?
Get Best Quote

Crocin Advance Tablet

Get Latest Price

Crocin Advance is India’s first paracetamol tablet with Optizorb technology.

??? It starts releasing its medicine in as little as 5 minutes. It gets absorbed 25% faster than standard paracetamol.1

??? It provides fast and effective relief from pain. The pain reliever in Crocin Advance is recommended as first line therapy for pain relief by back specialists. It is even suitable for people with CVD/Heart conditions, high blood pressure, sensitive stomach and for diabetics and elderly.

 

Overview

What does it relieve?

Crocin Advance can be used for treatment of mild-to-moderate pain including:

  • Muscle ache (like generalized body pain, back pain, neck pain, shoulder pain etc.)
  • Musculoskeletal pain
  • Joint Pain
  • Toothache

Dosage

AGE

Adults & children over 12 years

TABLETS

1 to 2 tablet

Every 4-6 hours. Minimum dosing interval 4 hours. Maximum dose in 24 hours not to exceed 4g/day in equally divided doses.

Directions for use

Do not exceed stated dose. Do not take more than three days without medical advice.   Not recommended in children under 12 years of age. Patient Advice: Seek medical advice if symptoms persist or patient is suffering from liver / kidney impairment. Overdose may be injurious to liver. Seek medical advice in case of overdose even if symptoms of overdose are absent.  Do not use with other paracetamol containing products. Contra-indicated in patient’s hyper-sensitive to Paracetamol and any other ingredient. Keep out of the reach and sight of children. Store at temperature not exceeding 40 ???C. Protect from direct sunlight and moisture.

What are the ingredients?

Each tablet contains

Paracetamol I.P. 500 mg

Analgesic and Antipyretic

View Complete Details

Yes, I am interested!

Crocin 650mg Tablet
Interested in this product?
Get Best Quote

Crocin 650mg Tablet

Get Latest Price

Crocin 650mg tablets have higher dose of paracetamol as compared to regular paracetamol (500mg). It is strong on pain and gentle on you.

What does it relieve?

Crocin 650 mg tablets can be used for treatment of mild-to-moderate pain including:

  • Muscle ache (like generalized body pain, back pain, neck pain, shoulder pain etc.)
  • Musculoskeletal pain
  • Joint Pain
  • Toothache

What are the ingredients?

Each tablet contains

Paracetamol I.P. 650mg

Analgesic and Antipyretic


Dosage

AGE

Adults & children over 12 years

TABLETS

1 tablet

HOW OFTEN

Every 4-6 hours. Minimum dosing interval 4 hours. Maximum dose in 24 hours not to exceed 4g/day in equally divided doses.


Directions for use

Do not exceed the stated dose. Overdose may be injurious to liver. Seek medical help in case of overdose even if you feel well. Do not give to children under 12 years of age. Seek medical advice if symptoms persist or if suffering from liver/kidney impairment, blood clotting disorders. Do not use with other paracetamol containing products. Contraindicated in patients sensitive to paracetamol. Keep out of reach of children. Protect from light.

View Complete Details

Yes, I am interested!

Crocin Pain Relief
Interested in this product?
Get Best Quote

Crocin Pain Relief

Get Latest Price

Crocin Pain Relief provides targeted pain relief. It provides symptomatic relief from mild to moderate pain e.g from headache, migraine, toothache and musculoskeletal pain. It’s formula contains clinically proven ingredients- Paracetamol and Caffeine. It acts at the center of pain.

What does it relieve?

Crocin Pain Relief tablets can be used for:

  • Headache
  • Migraine
  • Toothache
  • Musculoskeletal pain

What are the ingredients?

Each tablet contains

  • Paracetamol IP : 650mg
  • Caffeine Anhydrous IP : 50 mg

Dosage

AGE

Adults & children over 12 years

TABLETS

1 tablet

HOW OFTEN

3 to 4 times in 24-hour period or as directed by physician. Minimum dosing interval between any 2 doses should be 4 hrs.

Do not exceed stated dose. If symptoms persist, seek medical advice. Not suitable for children under the age of 12 years. Patient Advice: Should not be used along with other paracetamol containing products; contraindicated in patients with known paracetamol hypersensitivity; seek medical advice if you are suffering from liver or kidney impairment; Overdose may be injurious to liver; immediate medical management is required in the event of overdose, even if symptoms of overdose are not present. Avoid drinks containing caffeine with this medication. Not recommended for use during pregnancy. Use during breast-feeding should be avoided Keep out of the reach of children. Store at ambient room temperature, not exceeding 40¿¿C. Protect from direct sunlight.

View Complete Details

Yes, I am interested!

Get in touch with us

Reach Us

Mani Pharma37, Kalal Seri, Behind Jain Gyan Mandir, Shankaracharya Marg, Ujjain-456001, Madhya Pradesh, India

Sourabh Katariya (Owner)

View Mobile Number

Send SMS
Send Email
Leave a Message, we will call you back!
Send your enquiry to this supplier
I agree to the terms and privacy policy
Tell us what you need, and we’ll help you get quotes
Tell us what you
need
Receive seller
details
Seal the deal
Pay with IndiaMART
Tell us what you need, and we’ll help you get quotes
I agree to the terms and privacy policy